# SDR SWAA2012092007812

- Difficulty date: September 6, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED AT BS 967, BETWEEN LBL 33 TO RBL 31.  REPAIRED T-CAP IAW SRM.
